# SDR DALA2024111911075

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 77,293 hours, 29,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 R4 DOOR LOWER GATE CORRODED ON LOWER LIP. CORRECTIVE ACTION: REMOVED AND REPLACED R4 DOOR LOWER GATE IAW B757-200 AMM 52-11. GATE FOUND TO BE OUT OF LIMITS IAW B757-200 SRM. GATE TO BE ADJUSTED ON JOB CARD 176755-800-57 STEP 7 JOB COMPLETE. (0666201)
